# SDR DXTA2015051506018

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 9,234 hours, 7,170 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN DOING STATIC TAKEOFF AROUND 88% N1 WITH FULL APPLICATION OF BRAKES, ACFT MOVES FWD.  PERFORMED BRAKE SYS BLEED IAW MM 32-44-00.  PERFORMED ACFT POWER RUN, OBSERVER OUTSIDE OF ACFT.   NOTED THAT TIRES WERE NOT ROLLING BUT SLIDING.
